# SDR QXEA2013012400172

- Difficulty date: January 24, 2013
- Submitted: February 5, 2013
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 27,377 hours, 28,511 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING SKIN PANEL LANDING FOR PANEL 624ET HAS WEAR MARKS FROM PANEL BOTH INBD AND OTBD RADIUS OF CUTOUT.  REMOVED WEAR MARKS IAW RD 8/4-57-445.  ACCOMPLISHED FPI ON PANEL AND FOUND TO BE CRACK FREE REF RD 8/4-57-445 AND NDT MANUAL 8.2.0.  VERIFIED MIN REMAINING THICKNESS .075" REF NTM 51-00-04-910-801 PT 1.  MATERIAL LOSS FOUND TO BE IN LIMITS IAW RD 8/4-57-445.  APPLIED ALODINE, PRIMER IAW RD 8/4-57-445.  COMPLIED WITH RD 8/4-57-445.
